Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Units in some families of algebraic number fields


Author: L. Ya. Vulakh
Journal: Trans. Amer. Math. Soc. 356 (2004), 2325-2348
MSC (2000): Primary 11R27, 11J70
Published electronically: November 4, 2003
MathSciNet review: 2048520
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Multi-dimensional continued fractions associated with $GL_n({\mathbf Z})$ are introduced and applied to find systems of fundamental units in some families of totally real fields and fields with signature (2,1).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 11R27, 11J70

Retrieve articles in all journals with MSC (2000): 11R27, 11J70


Additional Information

L. Ya. Vulakh
Affiliation: Department of Mathematics, The Cooper Union, 51 Astor Place, New York, New York 10003
Email: vulakh@cooper.edu

DOI: https://doi.org/10.1090/S0002-9947-03-03368-3
Keywords: Fundamental units, continued fractions, symmetric space
Received by editor(s): April 8, 2002
Received by editor(s) in revised form: March 30, 2003
Published electronically: November 4, 2003
Additional Notes: The author was supported in part by NSA Grant MDA904-99-1-0052
Article copyright: © Copyright 2003 American Mathematical Society